# SDR FDEA2019060391194

- Difficulty date: May 29, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,909 hours, 21,380 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew
- Part number: 7821344
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH TSI 27-50/5006 FOUND OVERLOAD  INDICATOR POPPED ON R/H INBOARD TRANSMISSION ASSY  ON INBD FLAP    INPECTED BALLSCREW WITH A CHEESECLOTH FOR SHARP  EDGES AND FOUND UNSATISFACTORY ON TRANSMISSION #5.  INSPECTED ALL OTHER TRANSMISSION ASSY'S AND  FOUND ALL OTHER ONE'S SATIS REF FIM 27-51/FT808   R&R #5 BALLSCREW IAW MM 27-51-11-4 UP TO STEP 3.F.2 INCLUDED.   1 OF THE 2 BOLTS THAT HOLDS THE GIMBAL TO THE BALLSCREW NUT IS MISSING(ORDERED AOG), REF STEP 3.E.4.D.  C/W AMM 27-51-11-4 FROM STEP 3.F.2 UNTIL THE END.  OPERATIONAL TEST SATIS SAME REF. INSTALLED BOLT MISSING STEP 3.E.4.D. A/C OK FOR SVC.
